It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well considering that Adderall (or any ADHD drug) screws with your neurotransmitters the sudden shift might be throwing you outta whack. That could improve over time as your body adjusts to the meds (which could take weeks to months). Talk with your doctor. One option would be to switch to an alternative stimulant (Ritalin or Ritalin-like such as Focalin) or simply continue with Adderall and add an anti-depressant. Anti-depressants don't work overnight though and they usually take a few weeks before you start to notice the effects.

Good luck and keep us informed.

J
[QUOTE=jealibeanz;2639870]I do all those things when trying to study, but if the brain isn't focusing and my mind is wandering it's like constantly looking at words and nothing else. Learning or retention does not occur. I'm a little embarrased to go back to my doc now. He thinks I'm doing well. I don't want to make it look like my life is so out of control and I'm not cut out for the profession. :([/QUOTE]

i completely feel your pain...this is exactly how i am. Studying just gives me the worst brain fog. It is the most frustrating thing to KNOW you HAVE to study, but physically arent able to.

Dont be embarrassed to go back to your doc. Tell them you KNOW you are capable of this, but the meds just arent working. There is a confidentiality thing anyways...its btwn him and you.

I just got put on wellbutrin and focalin, and so far, nothing is helping...and i have an organic chem exam in a week!!! I am so freaking behind, and i dont understand the material... :( it sucks.





All times are GMT -7. The time now is 01:56 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!